MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product sample was not returned for evaluation.The device history records (dhr) evaluation was performed for the code 46727 and lot am0313831.According to the documented records, the product was manufactured according to the approved procedures and specifications.Product was released by quality assurance.Manufacturing conducts visual and functional inspections of each device throughout production aside from the qa inspection.The device was manufactured according to specification requirements.A root cause was not determined.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
One of the elastic bands of n95 came loose and personnel was exposed for a few seconds while providing for patient with covid 19.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.Please note that in this incident, the reporter has indicated that no injury or illness resulted.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17106775
Report Number9616096-2023-00038
Device Sequence Number14154408
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number104672781
Device Lot NumberAM0313831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight62 KG